# SDR HNAA2020052310154

- Difficulty date: May 21, 2020
- Submitted: May 23, 2020
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 46,932 hours, 44,190 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Failed
- Location: Parking Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PARKING BRAKE ON LIGHT PRESENTED INFLIGHT AND WILL NOT EXTINGUISH.     RNR PARK BRAKE PRESS SWITCH IAW AMM 32-44-07-04. OPS CHECK GOOD OKAY FOR SERVICE.
